首页   |   期刊介绍   |   编 委 会   |   投稿指南   |   期刊订阅   |   荣誉纪事   |   信息服务   |   业务合作   |   联系我们   |   English
浙江大学学报(理学版)  2020, Vol. 47 Issue (2): 151-154    DOI: 10.3785/j.issn.1008-9497.2020.02.003
  数学与计算机科学 本期目录 | 过刊浏览 | 高级检索 |
多圆柱上加权Bergman空间到Bloch型空间的加权Cesàro算子
赵艳辉1,2, 廖春艳1,2, 邓春红1, 吴修云1,2
1.湖南科技学院 理学院, 湖南 永州 425199
2.湖南科技学院 理学院 计算数学研究所, 湖南 永州 425199
Extended Cesàro operators from weighted Bergman space to Bloch-type spaces on the unit polydisk
DENG Chunhong1,2, ZHAO Yanhui1,2, LIAO Chunyan1, WU Xiuyun1,2
1.College of Science, Hunan University of Science and Engineering, Yongzhou 425199,Hunan Province,China
2.Institute of Computational Mathematics, School of Science, Hunan University of Science and Engineering, Yongzhou 425199,Hunan Province,China
浙ICP备14002560号-5
编辑部地址:杭州市天目山路148号浙江大学西溪校区出版社西4-416室
电话:0571-88272803      E-mail:zdxb_l@zju.edu.cn
版权所有 © 《浙江大学学报(理学版)》编辑部
本系统由北京玛格泰克科技发展有限公司设计开发 技术支持:support@magtech.com.cn